# SDR HALA2011101200469

- Difficulty date: October 12, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 36,728 hours, 6,905 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OSS 499.603 NOSE FORMER CRACKED ON UPPER SURFACE ATTACH FASTENER LOCATION.  NOSE FORMER INSTALLED UNDER A PULL UP LOAD.  POSSIBLY USING LIQUID/PEELABLE SHIM TO REMOVE MISMATCH & PULL-UP ISSUES.  UPPER SURFACES FASTENERS TO BE FULLY PULLED UP INTO POSITION TO PREVENT LOADING FASTENERS & BRACKET ATTACHED.
